# SDR 07FDEA04115

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: A55471560202
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED RIB 54 ON RUDDER.  REPLACEMENT OF RIB 54 IAW SRM 55-41-19.
